# SDR QXEA2017070600451

- Difficulty date: July 5, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N440QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4347
- Aircraft time: 15,932 hours, 16,946 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Seal
- Part number: 8SC0940003
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CABIN PRESSURE MASTER WARNING ILLUMINATED AT FL220.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING.  AIRCRAFT REMOVED FROM SERVICE.  INSPECTED THE DOOR SEALS AND FOUND AFT CARGO DOOR SEAL DISBONDED AT AFT UPPER CORNER AND NOTED TWO HOLES IN THE SEAL. REMOVED AFT CARGO DOOR SEAL IAW AMM 52-31-26-000-801, STEPS 1-4. INSTALLED NEW SEAL IAW AMM 52-31-26-400-801. FUNCTIONAL CHECKED GOOD. PRESSURIZED AIRCRAFT TO 5 DP. NO PRESSURE WARNING. RETURNED TO SERVICE.
